Professor of Pure Mathematics and Tutorial Fellow of Pembroke College
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
On the group of purely inseparable points of an abelian variety defined over a function field of positive characteristic
Commentarii Mathematici Helvetici issue 1 volume 90 page 23-32 (23 February 2059)
Cohomology and torsion cycles over the maximal cyclotomic extension
Journal für die Reine und Angewandte Mathematik (Crelle's Journal) (1 July 2019) Full text available
Rational points of varieties with ample cotangent bundle over function
fields of positive characteristic
Mathematische Annalen (1 June 2018) Full text available
On a canonical class of Green currents for the unit sections of abelian
Documenta Mathematica volume 20 page 631-668 (1 January 2015)
On the Manin–Mumford and Mordell–Lang conjectures in positive characteristic
Algebra and Number Theory issue 8 volume 7 page 2039-2057 (24 November 2013)
Arithmetic algebraic geometry; more precisely: Riemann-Roch theorems, Arakelov theory, values of L-functions, rational points, applications of mathematical logic to diophantine problems, Manin-Mumford and Mordell-Lang conjecture.
I shall be teaching the Part C course Introduction to Schemes in Hilary Term 2016.
Major / recent publications:
(with V. Maillot) On a canonical class of Green currents for the unit sections of abelian schemes. Documenta Math. 20 (2015).
On the Manin-Mumford and Mordell-Lang conjectures in positive characteristic. Algebra and Number Theory 7 (2013), no. 8, 2039--2057.